Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 88, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Nov 8, 2015, 9:18 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Nov 9, 2015, 6:37 AM EST. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 8, 2015, 9:18 PM EST (02:18 UTC)
- In effect from
- Nov 9, 2015, 6:37 AM EST
- Expired
- Nov 10, 2015, 3:24 PM EST
- In force
- 33 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 7.55 ft at Nov 7, 2015, 9:00 PM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
572
WGUS42 KFFC 090218
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 PM EST SUN NOV 8 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
.Recent and ongoing moderate to heavy rainfall has caused significant
runoff into streams and rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
&&
GAC117-121-091618-
/O.NEW.KFFC.FL.W.0088.151109T1630Z-151110T2024Z/
/APHG1.1.ER.151109T1630Z.151110T0000Z.151110T1424Z.NO/
918 PM EST SUN NOV 8 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Alpharetta.
* From Monday morning until Tuesday afternoon.
* At 845 PM Sunday the stage was 5.1 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise above flood stage Monday late morning and
continue to rise to near 7.7 feet Monday evening.The river
will fall below flood stage late Tuesday morning.
* At 8.0 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Hill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$3 follow-up statements
751
WGUS82 KFFC 090827
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 AM EST MON NOV 9 2015
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
GAC117-121-092227-
/O.EXT.KFFC.FL.W.0088.151109T1137Z-151110T1200Z/
/APHG1.1.ER.151109T1137Z.151109T1800Z.151110T0600Z.NO/
327 AM EST MON NOV 9 2015
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
The Big Creek near Alpharetta.
* From this morning until Tuesday morning.
* At 2AM Monday the stage was 5.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise above flood stage by this morning and continue to
rise to near 7.7 feet by this afternoon.The river will fall below
flood stage by after midnight tonight.
* At 8.0 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Hill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
* This crest compares to a previous crest of 7.7 feet on Apr 1 2005.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC021-153-169-207-289-092227-
/O.EXT.KFFC.FL.W.0087.151109T1800Z-151110T1800Z/
/MACG1.1.ER.151109T1800Z.151109T1800Z.151110T1200Z.NO/
327 AM EST MON NOV 9 2015
...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
The Ocmulgee River near Macon.
* From this afternoon until Tuesday afternoon.
* At 2AM Monday the stage was 17.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast to rise to around flood stage by this afternoon and continue
to be near 18.0 feet through this evening.The river will gradually
fall below flood stage by Tuesday morning.
* At 18.0 feet...Minor flooding begins along the river upstream and
downstream from the gage at U.S. Highway 80 or Martin Luther King
Boulevard. Portions of the Ocmulgee Riverwalk and agricultural lands
well downstream will be under a foot of water.
* This crest compares to a previous crest of 18.0 feet on Jul 7 2013.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
DJN040
WGUS82 KFFC 091253
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 AM EST MON NOV 9 2015
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
GAC117-121-100253-
/O.CON.KFFC.FL.W.0088.000000T0000Z-151110T1200Z/
/APHG1.1.ER.151109T1438Z.151109T1800Z.151110T0600Z.NO/
753 AM EST MON NOV 9 2015
The Flood Warning continues for
The Big Creek near Alpharetta.
* From late this morning until Tuesday morning.
* At 7 AM Monday the stage was 6.4 feet...and rising slowly.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 7.7 feet by this afternoon.The creek will
fall below flood stage by midnight.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Hill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC021-153-169-207-289-100252-
/O.EXT.KFFC.FL.W.0087.151109T1243Z-151110T1800Z/
/MACG1.1.ER.151109T1122Z.151109T1130Z.151110T1200Z.NO/
753 AM EST MON NOV 9 2015
...Flood Warning extended until Tuesday afternoon...
The Ocmulgee River near Macon.
* Until Tuesday afternoon.
* At 7 AM Monday the stage was 18 feet... and steady.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will remain steady today and fall below flood stage this evening.
* At 18 feet...Flood stage is reached. Minor flooding begins along
the river upstream and downstream from the gage at U.S. Highway 80
or Martin Luther King Boulevard. Portions of the Ocmulgee Riverwalk
and agricultural lands well downstream will be under a foot of
water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-100252-
/O.CON.KFFC.FL.W.0086.000000T0000Z-151112T1200Z/
/PNFG1.1.ER.151108T0830Z.151111T0600Z.151112T0600Z.NO/
753 AM EST MON NOV 9 2015
The Flood Warning continues for
The Oconee River near Penfield.
* Until Thursday morning.
* At 7 AM Monday the stage was 14.4 feet...and steady.
* Minor flooding will continue.
* Flood stage is 13 feet.
* The river will continue rising to near 15.6 feet by early Wednesday
morning. The river will fall below flood stage early Thursday
morning.
* At 15feet...Minor flooding continues to expand into fields...
woodlands and pastures...mainly on the right bank of the river...
upstream and downstream from the gage on the Georgia Highway 15
bridge.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$575
WGUS82 KFFC 091606
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1106 AM EST MON NOV 9 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-091636-
/O.CAN.KFFC.FL.W.0088.000000T0000Z-151110T1200Z/
/APHG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1106 AM EST MON NOV 9 2015
The Flood Warning is cancelled for
The Big Creek near Alpharetta.
* This takes affect immediately.
* At 11 AM Monday the stage was 6.5 feet...and steady.
* Flood stage is 7 feet.
* This creek will remain steady this afternoon and begin to fall this evening.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 8, 6:35 PM EST, 2 hours 43 minutes earlier.
Area forecast discussion, Nov 8, 6:35 PM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 635 PM EST SUN NOV 8 2015 ...FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON... .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... LATEST REGIONAL SURFACE ANALYSIS SHOWS A STRONG 1030 PLUS HIGH OVER THE VIRGINIAS AND EASTERN CAROLINA WITH RIDGING THROUGH THE EASTERN CAROLINAS AND EAST GA RESULTING IN A CLASSIC WEDGE SETUP. MEANWHILE...LOW PRESSURE AT THE SURFACE AND LOW LEVELS ANALYZED OVER THE NORTHERN GULF CONTINUES TO SPREAD MOISTURE UP AND OVER THE AFOREMENTIONED COOL DOME PRODUCING WIDESPREAD LIGHT TO MODERATE RAIN AND OVERALL MORE LIKE A JANUARY DAY RATHER THAN EARLY NOVEMBER. TEMPERATURES IN THE HEART OF THE WEDGE MORE STEADY STATE RIGHT AT THE 50 DEGREE MARK ALONG WITH A STIFF EAST BREEZE. BIG QUESTION GOING FORWARD IS HOW MUCH OF THE HEAVIER ACTIVITY FORMING OF THE GULF TRANSLATES NORTH TO AFFECT CENTRAL AND NORTH GEORGIA...ESPECIALLY THE I85 CORRIDOR THAT HAS HAD COPIOUS AMOUNTS ALREADY THE PAST 2 DAYS. GFS HAS BEEN BEEN TRENDING TOWARD THE NAM AND ECMWF BUT STILL THE FURTHEST SOUTH WITH ITS STORM TOTAL QPF. NAM12 CONTINUES TO BE THE MOST AGGRESSIVE SHOWING BANDED PRECIPITATION ADVECTING WELL NORTHWARD INTO THE ATLANTA METRO PRODUCING WIDESPREAD 2.5 TO 3 INCHES SOME 4 INCH TOTALS OVER WEST CENTRAL GEORGIA. ECMWF CONTINUES TO BE A GOOD COMPROMISE BETWEEN THE TWO WITH A WIDE SWATH OF 2 INCHES PLUS ALONG AND SOUTH OF THE I20 CORRIDOR TO THE WEST AND I85 TO THE EAST. ALTHOUGH THIS WILL OCCUR OVER A LONG PERIOD...FEEL THE POTENTIAL FOR SHORT DURATION BANDING IS TOO MUCH TO IGNORE GIVEN SATURATED SOILS AND WENT WITH A FLOOD WATCH THROUGH MONDAY AFTERNOON. SHOULD SEE A DRY SLOT MOVE IN FROM SW TO NE BY 21Z MONDAY AND EFFECTIVELY SHUT DOWN THE PRECIP CHANCES THROUGH MONDAY EVENING. A MUCH NEEDED DRYING PERIOD IN STORE FOR THE REMAINDER OF THE SHORT TERM LEADING INTO THE LONG TERM PERIOD. DEESE .LONG TERM /TUESDAY THROUGH SUNDAY/... THE EXTENDED PERIOD STARTS WITH A VERY VERY LONG AWAITED BREAK IN THE CLOUDS AND RAIN ACROSS THE REGION. SYSTEM RESPONSIBLE FOR THE RAIN TODAY EXITING TO THE NORTHEAST BY TUE AM AND DRIER AIR FILTERING IN FROM THE NORTHWEST. WEDNESDAY LOOKS TO BE ONE OF THE NICEST DAYS WE HAVE HAD IN A LONG TIME WITH CLEAR SKIES AND HIGHS GENERALLY NEAR 70. NEXT FRONT APPROACHING THE AREA LATE WEDNESDAY INTO EARLY THURSDAY AS A RESULT OF A LARGER SCALE TROF MOVING ACROSS THE NORTH CENTRAL US INTO THE GREAT LAKES REGION. GFS TRENDING ABOUT 6 HOURS FASTER WITH THE FRONT AND A LATE WEDNESDAY ENTRANCE INTO NW GA WHILE THE ECMWF HOLDING IT BACK SLIGHTLY AND BRINGING IT INTO NW GA EARLY THU AM. DIFFERENCES IN TIMING ARE DUE TO THE GFS OPENING UP THE TROF ACROSS THE GREAT LAKES A LITTLE FASTER WHILE THE ECMWF KEEPING A CLOSED LOW A BIT LONGER WITHIN THE LARGER TROF. THIS FRONT SHOULD BE A QUICK HITTER AS A VERY NARROW RIBBON OF HIGHER MEAN RH VALUES WITH THE FRONT MOVE THROUGH BEFORE DRY AIR QUICKLY FILLS IN BEHIND THE FRONT. NOT EXPECTING MUCH IN THE WAY OF THUNDERSTORMS WITH THIS DUE TO VERY MEAGER MID LEVEL LAPSE RATES AND LIMITED SURFACE INSTABILITY. DID INCLUDE SLIGHT CHANCE THUNDER ON WED PM EARLY THU AM MAINLY TO ALIGN WITH NEIGHBORS BUT HAVE VERY LOW CONFIDENCE WE WILL SEE MUCH IN THE WAY OF THUNDER. TIMING WILL ALSO PLAY A ROLE AS THE FRONT WILL LIKELY COME THROUGH EITHER DURING THE OVERNIGHT HOURS OR EARLY MORNING HOURS ON THU. CROSS OUR FINGERS...BUT IT LOOKS LIKE WE MAY GET A NICE WEEKEND...PARTICULARLY SATURDAY. GFS DOES WANT TO WEDGE US IN BEGINNING SUNDAY AFTERNOON WITH THE APPROACH OF ANOTHER UPPER LEVEL SYSTEM AND ASSOCIATED MOISTURE PLUME. ECMWF A BIT SLOWER WITH THAT FEATURE SO WILL NOT INCLUDE ANY POPS ON DAY 7 ATTM. STELLMAN && .AVIATION... 00Z UPDATE... SOME AREAS OF MVFR PERSIST BUT IFR CEILINGS WITH WIDESPREAD RAIN SHOULD PREVAIL THROUGH MUCH OF THE NIGHT. AS WINDS DIMINISH MONDAY MORNING LOOK FOR LIFR THROUGH THE MORNING AND EVEN INTO THE EARLY AFTERNOON HOURS. NORTHEAST WINDS THROUGH THE PERIOD 10 TO 15KT AND GUSTY TONIGHT...SOMEWHAT HIGHER AT KATL...DIMINISHING AFTER SUNRISE. //ATL CONFIDENCE...00Z UPDATE... HIGH ON ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 46 51 48 67 / 90 90 40 10 ATLANTA 47 52 50 66 / 90 50 30 10 BLAIRSVILLE 45 54 48 64 / 80 80 50 10 CARTERSVILLE 47 52 48 65 / 90 60 30 10 COLUMBUS 51 58 53 69 / 100 50 30 10 GAINESVILLE 45 51 49 65 / 80 80 40 10 MACON 49 57 52 69 / 100 80 30 10 ROME 48 54 49 66 / 80 70 30 10 PEACHTREE CITY 47 53 48 67 / 100 50 30 10 VIDALIA 53 64 59 71 / 100 100 50 10 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH MONDAY AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BARROW...BIBB...BLECKLEY...BUTTS...CARROLL... CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD... CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE... GLASCOCK...GREENE...GWINNETT...HANCOCK...HARALSON...HARRIS... HEARD...HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON... JOHNSON...JONES...LAMAR...LAURENS...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. && SHORT TERM...41 LONG TERM....30 AVIATION...41
Hazardous weather outlook, Nov 8, 6:00 PM EST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 600 PM EST SUN NOV 8 2015 GAZ025-027-031>039-041>062-066>076-078>086-089>098-102>113-091100- BALDWIN-BARROW-BIBB-BLECKLEY-BUTTS-CARROLL-CHATTAHOOCHEE-CLARKE- CLAYTON-COBB-COWETA-CRAWFORD-CRISP-DEKALB-DODGE-DOOLY-DOUGLAS- EMANUEL-FAYETTE-GLASCOCK-GREENE-GWINNETT-HANCOCK-HARALSON-HARRIS- HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-JONES-LAMAR- LAURENS-MACON-MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PIKE-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-SPALDING-STEWART- SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-TREUTLEN-TROUP- TWIGGS-UPSON-WALTON-WARREN-WASHINGTON-WEBSTER-WHEELER-WILCOX- WILKES-WILKINSON- 600 PM EST SUN NOV 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT...SUNDAY NIGHT... ...FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON... REFER TO THE FLOOD WATCH PRODUCT /ATLFFAFFC/ FOR MORE INFORMATION. WEATHER HAZARDS EXPECTED... PERIODS OF MODERATE TO HEAVY RAIN ON ALREADY WET SOILS. THIS COULD LEAD TO PONDING OF WATER ON ROADS IN LOW LYING AREAS AS WELL AS CREEKS AND STREAMS BECOMING BANKFULL OR MINOR FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... GULF MOISTURE WILL OVER-RUN A WEDGE OF SURFACE HIGH PRESSURE TO PRODUCE RAIN SHOWERS ACROSS PARTS OF NORTH AND MUCH OF CENTRAL GEORGIA THROUGH MONDAY. ADDITIONAL RAINFALL COULD RESULT IN MINOR FLOODING FOR SOME AREAS THROUGH MONDAY. ANOTHER COLD FRONT MOVES INTO GEORGIA ON THURSDAY WITH A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED ON TUESDAY...FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. GAZ001>009-011>016-019>024-030-091100- BANKS-BARTOW-CATOOSA-CHATTOOGA-CHEROKEE-DADE-DAWSON-FANNIN-FLOYD- FORSYTH-GILMER-GORDON-HALL-LUMPKIN-MURRAY-PICKENS-POLK-TOWNS- UNION-WALKER-WHITE-WHITFIELD- 600 PM EST SUN NOV 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL GEORGIA... NORTHEAST GEORGIA AND NORTHWEST GEORGIA. .DAY ONE...TONIGHT...SUNDAY NIGHT... ...LOCALLY HEAVY RAIN POSSIBLE ACROSS PORTIONS OF NORTH GEORGIA... WEATHER HAZARDS EXPECTED... RAINFALL AMOUNTS OF 1.00 TO 1.5 INCHES ARE EXPECTED IN THIS AREA THROUGH TONIGHT WITH LOCALIZED AMOUNTS OF 2 INCHES POSSIBLE. WITH ALREADY WET SOILS...THESE ADDITIONAL RAINFALL AMOUNTS COULD PRODUCE PONDING OF WATER ON ROADS IN LOW LYING AREAS AS WELL AS CREEKS AND STREAMS BECOMING BANK FULL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... GULF MOISTURE WILL OVER-RUN A WEDGE OF SURFACE HIGH PRESSURE TO PRODUCE RAIN SHOWERS ACROSS PARTS OF NORTH AND MUCH OF CENTRAL GEORGIA THROUGH MONDAY. ADDITIONAL RAINFALL COULD RESULT IN MINOR FLOODING FOR SOME AREAS THROUGH MONDAY. ANOTHER COLD FRONT MOVES INTO GEORGIA ON THURSDAY WITH A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED ON TUESDAY...WEDNESDAY...FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 8:50 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 3 days |
| Nov 9, 5:28 AM EST | River Flood Warning | FFC | Forsyth | 8 hr |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.